Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 520273, 11 pages
http://dx.doi.org/10.1155/2011/520273
Research Article

Distribution of Maps with Transversal Homoclinic Orbits in a Continuous Map Space

Department of Mathematics, Shandong University, Jinan, Shandong 250100, China

Received 19 January 2011; Accepted 25 April 2011

Academic Editor: Agacik Zafer

Copyright © 2011 Qiuju Xing and Yuming Shi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Smale, “The work of Curtis T. McMullen,” in Proceedings of the International Congress of Mathematicians, vol. 1, pp. 127–132, 1998.
  2. M. V. Jakobson, “Smooth mappings of the circle into itself,” Sbornik: Mathematics, vol. 85, no. 2, pp. 163–188, 1971. View at Google Scholar
  3. A. Blokh and M. Misiurewicz, “Typical limit sets of critical points for smooth interval maps,” Ergodic Theory and Dynamical Systems, vol. 20, no. 1, pp. 15–45, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. W. Shen, “On the metric properties of multimodal interval maps and C2 density of Axiom A,” Inventiones Mathematicae, vol. 156, no. 2, pp. 301–403, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. O. Kozlovski, W. Shen, and S. van Strien, “Density of hyperbolicity in dimension one,” Annals of Mathematics. Second Series, vol. 166, no. 1, pp. 145–182, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. J. Palis, “A global view of dynamics and a conjecture on the denseness of finitude of attractors,” Astérisque, no. 261, pp. 335–347, 2000. View at Google Scholar · View at Zentralblatt MATH
  7. J. Palis, “Open questions leading to a global perspective in dynamics,” Nonlinearity, vol. 21, no. 4, pp. T37–T43, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. E. R. Pujals and M. Sambarino, “Homoclinic tangencies and hyperbolicity for surface diffeomorphisms,” Annals of Mathematics, vol. 151, no. 3, pp. 961–1023, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. S. Crovisier, “Birth of homoclinic intersections: a model for the central dynamics of partially hyperbolic systems,” Annals of Mathematics, vol. 172, no. 3, pp. 1641–1677, 2010. View at Publisher · View at Google Scholar
  10. S. Crovisier and E. R. Pujal, “Homoclinic bifurcations versus hyperbolicity,” In preparation. View at Publisher · View at Google Scholar
  11. S. Smale, “Differentiable dynamical systems,” Bulletin of the American Mathematical Society, vol. 73, pp. 747–817, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. J. K. Hale and X.-B. Lin, “Symbolic dynamics and nonlinear semiflows,” Annali di Matematica Pura ed Applicata, vol. 144, pp. 229–259, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. P. E. Kloeden, “Chaotic difference equations are dense,” Bulletin of the Australian Mathematical Society, vol. 15, no. 3, pp. 371–379, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. G. J. Butler and G. Pianigiani, “Periodic points and chaotic functions in the unit interval,” Bulletin of the Australian Mathematical Society, vol. 18, no. 2, pp. 255–265, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. H. W. Siegberg, “Chaotic difference equations: generic aspects,” Transactions of the American Mathematical Society, vol. 279, no. 1, pp. 205–213, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. L. S. Block and W. A. Coppel, Dynamics in One Dimension, vol. 1513 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1992.
  17. Y. Shi and G. Chen, “Chaos of discrete dynamical systems in complete metric spaces,” Chaos, Solitons and Fractals, vol. 22, no. 3, pp. 555–571, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. Y. Shi, H. Ju, and G. Chen, “Coupled-expanding maps and one-sided symbolic dynamical systems,” Chaos, Solitons and Fractals, vol. 39, no. 5, pp. 2138–2149, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. F. R. Marotto, “Snap-back repellers imply chaos in Rn,” Journal of Mathematical Analysis and Applications, vol. 63, no. 1, pp. 199–223, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. Y. Shi and G. Chen, “Discrete chaos in Banach spaces,” Science in China. Series A. Mathematics, vol. 48, no. 2, pp. 222–238, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. Y. Shi and P. Yu, “Chaos induced by regular snap-back repellers,” Journal of Mathematical Analysis and Applications, vol. 337, no. 2, pp. 1480–1494, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. Y. Shi and Q. Xing, “Dense distribution of chaotic maps in continuous map spaces,” Submitted. View at Publisher · View at Google Scholar
  23. Z. Zhou, Symbolic Dynamics, Shanghai Scientific and Technological Education Publishing House, Shanghai, China, 1997.
  24. R. L. Devaney, An Introduction to Chaotic Dynamical Systems, Addison-Wesley Studies in Nonlinearity, Addison-Wesley, Redwood City, Calif, USA, 2nd edition, 1989.
  25. C. Robinson, Dynamical Systems, Studies in Advanced Mathematics, CRC Press, Boca Raton, Fla, USA, 2nd edition, 1999.
  26. J. Palis, Jr. and W. De Melo, Geometric Theory of Dynamical Systems, Springer, New York, NY, USA, 1982.